# SDR 96FDEA00694

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-22
- Aircraft serial: 18287
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1110-1128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR0602, FOUND SKIN AND BONDED DOUBLER TO HAVE CORROSION ON MATING SURFACES AT BS 1110 TO 1128 FROM STR 25 TO 26R.  REMOVED CORROSION FROM BLER AND TRIPLER.  DAMAGE ON TRIPLER WAS OUT OF LIMITS.  FABRICATED NEW TRIPLER, ALODINED AND PRIMED TRIPLER AND THE BARE METAL ON THE SKIN AND DOUBLER IAW FEDEX SRM 53-30-2.
